# SDR USAASB00212

- Difficulty date: August 8, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHT OVER THE FORWARD SERVICE DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERIES, TWO EACH.  OPERATIONAL CHECK NORMAL.  (M)
